MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 18IN 7-0 S/A P-1 PRM; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 18IN 7-0 S/A P-1 PRM; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number 8696G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: please provide specific number of devices with suture breakage issue during use in this procedure.=> 12 devices were reported as nonconforming.How was case completed? => no further information is available.No further information will be provided.Note: events reported in: 2210968-2019-89222, 2210968-2019-89223, 2210968-2019-89224, 2210968-2019-89225, 2210968-2019-89226, 2210968-2019-89227, 2210968-2019-89228, 2210968-2019-89229, 2210968-2019-89230, 2210968-2019-89231, 2210968-2019-89232, and 2210968-2019-89233.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on (b)(6) 2019 and suture was used.During the procedure, the surgeon felt that the suture was broken easily.There were no adverse consequences to the patient.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.

Brand Name
PRLNE BLU 18IN 7-0 S/A P-1 PRM
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9256114
Report Number2210968-2019-89222
Device Sequence Number16781767
Product Code GAW
UDI-Device Identifier10705031019188
UDI-Public10705031019188
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number8696G
Device Lot NumberMPH394
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer11/04/2019
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date11/04/2019
Patient Sequence Number1